# SDR ZZDA2009112

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N281AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG6102
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR (L1) DOOR ESCAPE SLIDE PACK ACTIVATED.  REMOVED AND REPLACED FWD ENTRY (L1) ESCAPE SLIDE PACK REF B737 AMM 25-66.
